# SDR SWIA202161289

- Difficulty date: August 7, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SUPPORT STRAP AT FS559, RBL27 TO RBL45 IS CORRODED    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED R/H FLOOR SUPPORT STRAP @ FS559.00 BETWEEN  RBL27 & RBL45. REF DWG 601R31145 REV M & CRJ-200 SRM 51-42-06. PRESSURE LEAK CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
